# SDR A6WA200340118

- Difficulty date: August 4, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 5,898 hours, 4,839 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200011016
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI, CABIN BEGAN TO FILL WITH SMOKE.  PLACED RT PACK ON MEL.  RT PACK MAKING LOUD GRINDING NOISE AND EXCESSIVE VIBRATION.  RAN RIGHT ENGINE, CHECKED NR 2 BLEED AND APU BLEED ON NR 1 PACK.  NO SMOKE NOTED.  REMOVED AND REPLACED AIR CYCLE MACHINE IAW AMM.  OPS CHECK GOOD.  (M)
